MAUDE Adverse Event Report: MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, TEMPERATURE CABLE NELLCOR

MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, TEMPERATURE CABLE NELLCOR
Catalog Number 735-02
Medical Device Problem Codes Insufficient Cooling (1130); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the arctic sun device was not cooling properly.Per review of wo on 03mar2026, there was no patient involvement.
 
Additional Manufacturer Narrative
Initial reporter complete facility name: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.All available udi information is being provided.H11: section a through f, the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue is due to a failed temperature cable.During evaluation, it was confirmed that the temperature readings were not accurate.Alarm 15 (unable to obtain a stable patient temperature) was observed.Temperature cable was replaced.The system has been tested in accordance with the service manual.A dhr review is not required as the batch number is unknown.The complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.Based on the results of the investigation, no additional actions are needed.Corrections: d, e, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the temperature sensor was not working properly and giving incorrect measurements.The device had alarm 15 unable to obtain a stable patient temperature.Per review of wo on 03mar2026, there was no patient involvement.Per follow up information received via mail on 03mar2026, this wo is an onsite order.Scheduled for tomorrow.Device did not cool properly.Per follow up information received via mail on 06mar2026, for this device, their delegate detected that the machine did not cool properly, but it was due to a defective temperature sensor cable.The technician replaced the cable, and the device was working fine now.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, TEMPERATURE CABLE NELLCOR
Common Device Name
TEMPERATURE CABLE
Manufacturer (Section D)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24502115
Report Number1018233-2026-01458
Device Sequence Number18609515
Product Code DWJ
UDI-Device Identifier00801741080296
UDI-Public(01)00801741080296
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number735-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown